# SDR SWAA2022031083004

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231ZF TOP SURFACE HAS LAYERS OF FIBERGLASS PULLED UP. / REPLACED FLOOR PANEL 231ZF BY FABRICATING REPLACEMENT PER DWG 144A5810 SHT 10 REV- & BAC 5085 REV E IAW B737 SRM 53-00-50-2R-0 PAR 1A REV 68
